I was wondering I have both zoloft and buspar and I already take valium which one is better? My thing is when I go anywhere I get this pain on the right side of my head from the anxiety and it makes me very anxious when I'm about doing something. To me this is not normal. I do have a pineal cyst, meiners in my right ear and a nodule on the left side of my neck and on my vocal cords. I need something so I can function but not make me feel all drugged up. The valium makes me tired after I take my 2nd dose in the evening. I take 7.5mg twice daily and it doesn't touch my anxiety. So I was wondering which med to add to it to stop this anxiety so I can live a somewhat normal life. Zoloft gave me a headache for a week but was only on it for 9 days. Buspar made me feel kinda spacey but only took it two days. Any suggestions please I feel like I'm going crazy and I have depression over all this too.
Here's the problem. They are both good meds, but you give up too soon. You have to give yourself a chance by giving the meds a chance to help you. I thought the dr told you to take valium 3 times a day.
Zoloft will help the anxiety and depression, but you have to give it upwards of a month to reach max effectiveness. The side effects will subside within the first couple of weeks. You have been through alot of loss and would benefit from some counseling, too.
Ashton as we have talked before by the way i am sorry for all you have happend but there has to be a time to just start taking these medications as the doctor said you have not given them anywhere near a chance you have to get enough in your system so that those side effects you have had go away which on most they do.Your fear of medication is not helping you just need to set a date and go for it do not stop them period Dear things are happening all around you BUT YOU MUST WORRY ABOUT YOUR HEALTH and your son first and formost.trust your doctor and stick with the medication as prescribed and more so on the zoloft it can take 4 to 6 weeks to hit the best level but if you continue with the buspar those side effects go away much faster You have a bunch of great answers above mine read them all.and please don't fight with yourself pick a date and stick withit in these days with all the different medicines there is no reason for you to continue to suffer my friend..good luck and get with it dear im rooting for you
Yes Ashton, Yes! All great answers all ready and they all basically in plain
loving concern, suggest you start taking a medicine, now and stick with the
regimine of taking your meds same time, every day! Continue onward,
and get the suggested doseage built up in your body. Sounds like you have a good & Patient Dr... Look Ashton:) ... Sounds like you have made some wonderful friends, here on DC who really care, about your mental Happiness &
especially when you need to be a Loving Man to guide your son as he grows up, bigger & bigger:)... Amen..~~DD~~
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2017 • 31 answers
Panic Disorder - Just started citalapram and still suffering panic attacks. Happened to anyone else?
Updated 25 Mar 2017 • 2 answers
Updated 22 Aug 2017 • 7 answers
Updated 21 Oct 2018 • 10 answers
Updated 23 Oct 2012 • 3 answers